Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ecsrun2

Veteran Member
  • Total Reviews

    0
  • Content Count

    96
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ecsrun2

  • Rank
    Junior Member
  1. hey! Use hydrocortisone cream/lotion (1% will do it) Use it sparingly, like a microscopic amount twice a day! Try to buy a very basic one, without aloe or other ingredients in it. This is a short term solution, because in the very long term, steroid based creams/lotions will thin the skin a little. Get an appointment with your dermatologist and get 'Elidel', which does the same thing as hydrocortisone but without using a steroid. Basically, your accutane is causing a nastly flare up of
  2. oh and no - isotane I've never heard of sold in the united states even with a prescription. The generic accutanes sold in the united states have to meet stringent rules about concentration(purity) and absorption rates. Isotane probably didn't pass any of those tests, so it's not sold here.
  3. I hate to break this to you, but many people have had a successful course of accutane, only to be pulled off the drug during their 2nd course for problems. If any of the following possibilities hit you, you will be hospitilized, and with no insurance expect to pay a minimum of $20,000 in fees. pseudo cerebri tumors blod clots extreme liver toxification You are absolutely insane and playing with your very life by ordering accutane off the internet from singapore. No offense (sarcasm), but if
  4. Ask your dermatologist. Plenty of little kids anywhere from 1-12 years old have had cystic acne, and many have been prescribed accutane.
  5. DML daily facial moisturizer (spf 30) I know you are gonna read this and go ... "that doesn't sound so special" It's the moisturizer my DERM actually uses himself, and it rocks. It's in a little pink tube, it moisturizers REALLY well. I put on a nice thick layer, then i gently pad my skin with a towel to absorb excess. It doesn't make the skin look shiny at all, but it does an insanely good job moisturizing, and I have never broken out while on it. I HAVE broken out while on cetaphil. Btw
  6. tried eucerin for almost a year, and many other facial lotions before that in the end, eucerin daily renewal (the one with the AHA) was too greasy for me, although i think it did a nice job moisturizing, i still got white heads while on it Switched to DML daily facial moisturizer (spf 30), and on days when my skin is not dry at all, i use neutragena rapid clear moisturizer
  7. same here, accutane cleared up my back completely, and the acne never came back - almost 3 years now
  8. The generic versions of accutane all release the same amount of accutane into the body that the non-generic accutane does. The generics also release the accutane into your body at the same RATE of speed.
  9. Yes I tried it. It didn't moisturize 'enough' for me, and my skin was still dry. I went back to using DML daily facial moisturizer (no retinol in it).
  10. are you using a moisturizer? If so - you might try stopping it. If you are not using a moisturizer, perhaps try using one that has oil control properties in it. "Nivea (for men), oil control lotion" is one I tried before... I had the nagging feeling it was gonna make be break out so I stopped using it. Cheers, Eric
  11. I gotta throw this in... In the 'short term', differen will make your skin most likely red, irritated, and slightly dry. You won't think the scars are getting better, but if you give it time (months), your skin will adjust to it, and it will help your skin fade the scars. Using MORE of it, will not help the scars go away faster, so use it sparingly, and make sure you have a good moisturizer. Healthy moisturized skin will heal better and won't react as badly to differen! Cheers, Eric
×